# SDR USAA920082019

- Difficulty date: November 7, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 26,747 hours, 10,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8342494 FLT NR 464 PIT-SFO FLIGHT ATTENDANT FLASHLIGHT UNDER FORWARD JUMP SEAT NOT CHARGING.  R&R FLASHLIGHT BATTERY.  OPS CHECK WAS GOOD.
